Alert archive / Nevada / High Wind Warnings in 2008
High Wind Warning 6, NWS Reno, NV
NWS Reno, NV issued this high wind warning at Apr 29, 2008, 9:24 AM PDT for 5 counties in Nevada; Mono County, California. It was in force for 16 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 29, 2008, 9:24 AM PDT (16:24 UTC)
- Expired
- Apr 30, 2008, 1:00 AM PDT
- In force
- 16 hr
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 10:21 AM PDT | NON-TSTM WND GST 0 | Wsw Reno, NV | STRONG WINDS OVER U.S. 395 IN WASHOE VALLEY. BLOWING DUST REDUCING VISIBILITY ON EAST SIDE OF WASHOE VALLEY AND NEAR DAMONTE RANCH PKWY/U.S. 395. OCCURRED OVER LAST HOUR. |
| Apr 29, 11:56 AM PDT | NON-TSTM WND GST 66 | 5 N Reno, NV | PEAK GUST SO FAR. SUSTAINED WINDS 42 MPH. |
| Apr 29, 1:04 PM PDT | NON-TSTM WND GST 62 | 3 Wnw Bridgeport, CA | RAWS WIND SENSOR. |
| Apr 29, 1:15 PM PDT | NON-TSTM WND GST 62 | 3 Nnw Virginia City, NV | NDOT WIND SENSOR AT FIVE MILE FLAT. |
| Apr 29, 1:40 PM PDT | NON-TSTM WND GST 60 | 7 Ene Stead, NV | DESERT SPRINGS RAWS SITE. |
| Apr 29, 2:00 PM PDT | NON-TSTM WND GST 66 | 3 Nnw Virginia City, NV | NDOT WIND SENSOR AT FIVE MILE FLAT. GUSTS AT OR ABOVE 60 MPH BETWEEN 100 AND 315 PM. |
| Apr 29, 2:13 PM PDT | NON-TSTM WND GST 65 | 5 Wsw Gardnerville, NV | |
| Apr 29, 2:36 PM PDT | NON-TSTM WND GST 54 | 5 E Gardnerville, NV | SOME BLOWING DUST |
| Apr 29, 2:47 PM PDT | NON-TSTM WND GST 62 | 4 N Walker, CA | RAWS WIND SENSOR. |
| Apr 29, 4:30 PM PDT | NON-TSTM WND GST 69 | 2 S Washoe City, NV | NDOT WIND SENSOR AT WASHOE VALLEY. |
| Apr 29, 4:47 PM PDT | NON-TSTM WND GST 65 | 4 N Walker, CA | RAWS WIND SENSOR. PEAK GUST SO FAR TODAY. GUSTS OVER 60 MPH SINCE 247 PM. |
| Apr 29, 5:03 PM PDT | NON-TSTM WND GST 71 | 10 Ssw Reno, NV | PEAK GUST AT GALENA RAWS TODAY. |
| Apr 29, 5:04 PM PDT | NON-TSTM WND GST 64 | 3 Wnw Bridgeport, CA | RAWS WIND SENSOR. PEAK GUST SO FAR TODAY. |
| Apr 29, 5:15 PM PDT | NON-TSTM WND GST 58 | Walker Lake, NV | NDOT WIND SENSOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 4.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1723 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KREV 291624 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 924 AM PDT TUE APR 29 2008 ...STRONG GUSTY WINDS WILL RETURN TO WESTERN NEVADA AND EASTERN CALIFORNIA TODAY... A STRONG LOW PRESSURE SYSTEM MOVING INTO THE NORTHWEST U.S. WILL PUSH A COLD FRONT INTO NORTHEAST CALIFORNIA AND NORTHWEST NEVADA TODAY. WINDS AHEAD OF THIS FRONT WILL INCREASE BY LATE MORNING WITH THE HIGHEST WINDS EXPECTED DURING THE AFTERNOON HOURS. HIGH WINDS TODAY WILL CREATE A SEVERE DUST STORM AFFECTING THE WESTERN NEVADA BASIN AND RANGE WITH VISIBILITIES LESS THAN A QUARTER MILE AT TIMES. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. CAZ072-NVZ002-300000- /O.CAN.KREV.LW.Y.0032.000000T0000Z-080429T1700Z/ /O.EXT.KREV.WI.Y.0013.080429T1624Z-080430T0400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 924 AM PDT TUE APR 29 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...LAKE WIND ADVISORY HAS BEEN UPGRADED... THE NATIONAL WEATHER SERVICE IN RENO HAS UPGRADED THE LAKE WIND ADVISORY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH THIS MORNING. SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 55 MPH FROM LATE THIS MORNING THROUGH THIS EVENING. LOCALLY STRONGER GUSTS ARE POSSIBLE NEAR BLISS STATE PARK. OVER THE RIDGES OF THE SIERRA...GUSTS UP TO 95 MPH ARE EXPECTED TODAY. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS ESPECIALLY ALONG HIGHWAY 89 ALONG THE WEST SHORE OF LAKE TAHOE. $$ NVZ004-300030- /O.UPG.KREV.LW.Y.0032.000000T0000Z-080429T1700Z/ /O.NEW.KREV.DS.W.0001.080429T1624Z-080430T0400Z/ /O.UPG.KREV.WI.Y.0013.080429T1700Z-080430T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 924 AM PDT TUE APR 29 2008 ...DUST STORM WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE LAKE WIND ADVISORY AND THE WIND ADVISORY HAVE BEEN UPGRADED. HIGH WINDS ARE EXPECTED TODAY INCREASING IN AREAS WEST OF HIGHWAY 95 BY LATE MORNING...AND ACROSS THE REMAINDER OF THE REGION BY EARLY AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO 60 MPH BY EARLY THIS AFTERNOON. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST BY EARLY THIS AFTERNOON...WITH VISIBILITY REDUCED TO A QUARTER MILE OR LESS AT TIMES ALONG PORTIONS OF INTERSTATE 80...HIGHWAYS 50 AND 95...AND ALTERNATE 50 AND 95. THE STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING...WITH LOCALLY STRONGER GUSTS IN WIND PRONE AREAS INCLUDING SILVER SPRINGS WHERE VISIBILITY WILL BE REDUCED TO ZERO AT TIMES. TRAVELERS ENCOUNTERING THIS DUST STORM SHOULD SLOW DOWN OR SAFELY PULL OFF TO THE SIDE OF THE ROAD...AND TURN ON THEIR HEADLIGHTS. $$ NVZ003-300000- /O.UPG.KREV.WI.Y.0013.080429T1700Z-080430T0400Z/ /O.NEW.KREV.HW.W.0006.080429T1624Z-080430T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 924 AM PDT TUE APR 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE WIND ADVISORY HAS BEEN UPGRADED. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 65 MPH ARE EXPECTED THROUGH THIS EVENING. LOCALLY STRONGER GUSTS TO 80 MPH ARE LIKELY IN WIND PRONE AREAS INCLUDING WASHOE VALLEY AND THE FOOTHILLS WEST OF RENO AND CARSON CITY. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST BY THIS AFTERNOON IN NORTHWEST NEVADA...WITH VISIBILITY REDUCED TO 2 MILES OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 395 AND HIGHWAY 50 EAST OF CARSON CITY. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. DRIVING WILL BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ CAZ073-NVZ001-300000- /O.UPG.KREV.WI.Y.0013.080429T2000Z-080430T0800Z/ /O.NEW.KREV.HW.W.0006.080429T2000Z-080430T0800Z/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ 924 AM PDT TUE APR 29 2008 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PDT WEDNESDAY. THE WIND ADVISORY HAS BEEN UPGRADED. WINDS WILL INCREASE ACROSS MONO...MINERAL AND SOUTHERN LYON COUNTY BY EARLY THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 65 MPH ARE EXPECTED FROM THIS AFTERNOON THROUGH LATE TONIGHT. LOCALLY STRONGER GUSTS TO 75 MPH ARE POSSIBLE IN WIND PRONE AREAS INCLUDING HIGHWAY 395 BETWEEN BRIDGEPORT AND TOPAZ LAKE...NEAR CROWLEY LAKE...AND HIGHWAY 95 WEST OF WALKER LAKE. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST BY THIS AFTERNOON IN PORTIONS OF MINERAL AND LYON COUNTIES...WITH VISIBILITY REDUCED TO 2 MILES OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 95 AND ALTERNATE 95. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. DRIVING WILL BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ CAZ070-071-NVZ005-300000- /O.CON.KREV.WI.Y.0013.080429T1700Z-080430T0100Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... EMPIRE...GERLACH 924 AM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 55 MPH ARE EXPECTED MAINLY SOUTH AND EAST OF AN EAGLEVILLE TO SUSANVILLE LINE THROUGH THIS AFTERNOON. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST BY THIS AFTERNOON IN NORTHWEST NEVADA. VISIBILITY WILL BE REDUCED TO 1 MILE OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 447 FROM GERLACH SOUTHWARD NEAR THE SMOKE CREEK DESERT. $$ HOON HTTP://WEATHER.GOV/RENO
5 follow-up statements
000 WWUS75 KREV 292330 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 430 PM PDT TUE APR 29 2008 ...STRONG WINDS WITH AREAS OF BLOWING DUST CONTINUING INTO THIS EVENING... A STRONG LOW PRESSURE SYSTEM MOVING INTO THE NORTHWEST U.S. WILL PUSH A COLD FRONT INTO EASTERN CALIFORNIA AND WESTERN NEVADA TODAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR AND SOUTH OF INTERSTATE 80 THROUGH THE EARLY EVENING. HIGH WINDS WILL CREATE DUST STORMS AFFECTING THE WESTERN NEVADA BASIN AND RANGE WITH VISIBILITIES LESS THAN A QUARTER MILE AT TIMES. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. NVZ004-300400- /O.CON.KREV.DS.W.0001.000000T0000Z-080430T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 430 PM PDT TUE APR 29 2008 ...DUST STORM WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A DUST STORM WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 60 MPH WILL CONTINUE TO PRODUCE AREAS OF BLOWING DUST INTO THIS EVENING. VISIBILITY WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES ESPECIALLY NEAR SILVER SPRINGS AND HIGHWAY 95 NORTH OF FALLON...AND INTERSTATE 80 NORTH AND EAST OF RYE PATCH RESERVOIR. TRAVELERS ENCOUNTERING THESE DUST STORMS SHOULD SLOW DOWN OR SAFELY PULL OFF TO THE SIDE OF THE ROAD...AND TURN ON THEIR HEADLIGHTS. $$ NVZ003-300400- /O.CON.KREV.HW.W.0006.000000T0000Z-080430T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 430 PM PDT TUE APR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 65 MPH ARE EXPECTED INTO THIS EVENING. LOCALLY STRONGER GUSTS TO 80 MPH ARE LIKELY IN WIND PRONE AREAS INCLUDING WASHOE VALLEY AND THE FOOTHILLS WEST OF RENO AND CARSON CITY. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST...WITH VISIBILITY REDUCED TO 2 MILES OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 395 AND HIGHWAY 50 EAST OF CARSON CITY. DAMAGE TO TREES...POWER LINES AND PROPERTY COULD OCCUR WITH WINDS OF THIS MAGNITUDE. CONDITIONS WILL REMAIN HAZARDOUS FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ CAZ073-NVZ001-300730- /O.CON.KREV.HW.W.0006.000000T0000Z-080430T0800Z/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ 430 PM PDT TUE APR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 65 MPH ARE EXPECTED THROUGH LATE TONIGHT. LOCALLY STRONGER GUSTS TO 75 MPH ARE LIKELY IN WIND PRONE AREAS INCLUDING HIGHWAY 395 BETWEEN BRIDGEPORT AND TOPAZ LAKE...NEAR CROWLEY LAKE...AND HIGHWAY 95 WEST OF WALKER LAKE. RIDGE GUSTS OVER 120 MPH ARE EXPECTED THROUGH THIS EVENING. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST IN PORTIONS OF MINERAL AND LYON COUNTIES...WITH VISIBILITY REDUCED TO 2 MILES OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 95 AND ALTERNATE 95. DAMAGE TO TREES...POWER LINES AND PROPERTY COULD OCCUR WITH WINDS OF THIS MAGNITUDE. CONDITIONS WILL REMAIN HAZARDOUS FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ CAZ070-071-NVZ005-300100- /O.CON.KREV.WI.Y.0013.000000T0000Z-080430T0100Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... EMPIRE...GERLACH 430 PM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED MAINLY SOUTH AND EAST OF A GERLACH TO DOYLE LINE THROUGH LATE THIS AFTERNOON. WINDS WILL DIMINISH AND BECOME NORTHWEST BY THIS EVENING. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST IN NORTHWEST NEVADA. VISIBILITY WILL BE REDUCED TO 2 MILE OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 447 FROM GERLACH SOUTHWARD NEAR THE SMOKE CREEK DESERT. $$ CAZ072-NVZ002-300400- /O.CON.KREV.WI.Y.0013.000000T0000Z-080430T0400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 430 PM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE INTO THIS EVENING...WITH LOCALLY STRONGER GUSTS NEAR BLISS STATE PARK. OVER THE RIDGES OF THE SIERRA...GUSTS UP TO 90 MPH ARE EXPECTED THROUGH THIS EVENING. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS ESPECIALLY ALONG HIGHWAY 89 ALONG THE WEST SHORE OF LAKE TAHOE. $$ MJD HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 300059 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 559 PM PDT TUE APR 29 2008 ...STRONG WINDS WITH AREAS OF BLOWING DUST CONTINUING INTO THIS EVENING... A STRONG LOW PRESSURE SYSTEM MOVING INTO THE NORTHWEST U.S. WILL PUSH A COLD FRONT INTO EASTERN CALIFORNIA AND WESTERN NEVADA THIS EVENING...WITH THE STRONGEST WINDS EXPECTED TO OCCUR SOUTH OF INTERSTATE 80. HIGH WINDS WILL CREATE DUST STORMS AFFECTING THE WESTERN NEVADA BASIN AND RANGE WITH LOCAL VISIBILITY LESS THAN A QUARTER MILE AT TIMES. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. CAZ070-071-NVZ005-300200- /O.EXP.KREV.WI.Y.0013.000000T0000Z-080430T0100Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... EMPIRE...GERLACH 559 PM PDT TUE APR 29 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. WINDS HAVE DECREASED ACROSS NORTHEAST CALIFORNIA AND NORTHWEST NEVADA AS A COLD FRONT HAS MOVED SOUTH OF THE REGION. SOME GUSTS UP TO 40 MPH MAY STILL OCCUR THROUGH THIS EVENING BUT THE THREAT OF STRONGER WINDS HAS DIMINISHED. $$ NVZ004-300400- /O.CON.KREV.DS.W.0001.000000T0000Z-080430T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 559 PM PDT TUE APR 29 2008 ...DUST STORM WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A DUST STORM WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 60 MPH WILL CONTINUE TO PRODUCE AREAS OF BLOWING DUST INTO THIS EVENING. VISIBILITY WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES NEAR SILVER SPRINGS AND HIGHWAY 95 NORTH OF FALLON...AND INTERSTATE 80 NORTH AND EAST OF RYE PATCH RESERVOIR. TRAVELERS ENCOUNTERING DUST STORMS SHOULD SLOW DOWN OR SAFELY PULL OFF TO THE SIDE OF THE ROAD...AND TURN ON THEIR HEADLIGHTS. $$ NVZ003-300400- /O.CON.KREV.HW.W.0006.000000T0000Z-080430T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 559 PM PDT TUE APR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED INTO THIS EVENING. LOCALLY STRONGER GUSTS TO 70 MPH ARE LIKELY IN WIND PRONE AREAS INCLUDING WASHOE VALLEY AND THE FOOTHILLS WEST OF RENO AND CARSON CITY. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST...WITH VISIBILITY LOCALLY REDUCED TO 2 MILES OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 395 AND HIGHWAY 50 EAST OF CARSON CITY. DAMAGE TO TREES...POWER LINES AND PROPERTY COULD OCCUR WITH WINDS OF THIS MAGNITUDE. CONDITIONS WILL REMAIN HAZARDOUS FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ CAZ073-NVZ001-300800- /O.CON.KREV.HW.W.0006.000000T0000Z-080430T0800Z/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ 559 PM PDT TUE APR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 65 MPH ARE EXPECTED THROUGH LATE TONIGHT. LOCALLY STRONGER GUSTS TO 75 MPH ARE LIKELY IN WIND PRONE AREAS INCLUDING HIGHWAY 395 BETWEEN BRIDGEPORT AND TOPAZ LAKE...NEAR CROWLEY LAKE...AND HIGHWAY 95 WEST OF WALKER LAKE. ALONG THE SIERRA CREST...RIDGE GUSTS OVER 100 MPH ARE EXPECTED THROUGH THIS EVENING. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST IN PORTIONS OF MINERAL AND LYON COUNTIES...WITH VISIBILITY REDUCED TO 2 MILES OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 95 AND ALTERNATE 95. DAMAGE TO TREES...POWER LINES AND PROPERTY COULD OCCUR WITH WINDS OF THIS MAGNITUDE. CONDITIONS WILL REMAIN HAZARDOUS FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ CAZ072-NVZ002-300400- /O.CON.KREV.WI.Y.0013.000000T0000Z-080430T0400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 559 PM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE INTO THIS EVENING...WITH LOCALLY STRONGER GUSTS NEAR BLISS STATE PARK. OVER THE RIDGES OF THE SIERRA...GUSTS UP TO 100 MPH ARE EXPECTED THROUGH THIS EVENING. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS ESPECIALLY ALONG HIGHWAY 89 ALONG THE WEST SHORE OF LAKE TAHOE. $$ HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 300251 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 751 PM PDT TUE APR 29 2008 ...STRONG WINDS CONTINUING THIS EVENING... A STRONG LOW PRESSURE SYSTEM MOVING INTO THE NORTHWEST U.S. WILL PUSH A COLD FRONT INTO EASTERN CALIFORNIA AND WESTERN NEVADA THIS EVENING...WITH THE STRONGEST WINDS EXPECTED TO OCCUR SOUTH OF INTERSTATE 80. NVZ004-300400- /O.CAN.KREV.DS.W.0001.000000T0000Z-080430T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY 751 PM PDT TUE APR 29 2008 ...DUST STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE DUST STORM WARNING. WINDS HAVE DECREASED OVER WEST CENTRAL NEVADA THIS EVENING. WHILE SOME GUSTS UP TO 40 MPH COULD STILL OCCUR THROUGH THIS EVENING WITH LOCAL AREAS OF BLOWING DUST REDUCING VISIBILITY BELOW 5 MILES...THE THREAT FOR WIDESPREAD HIGH WINDS AND DUST STORMS HAS DIMINISHED. $$ CAZ072-NVZ002-300400- /O.CAN.KREV.WI.Y.0013.000000T0000Z-080430T0400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 751 PM PDT TUE APR 29 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED OVER THE LAKE TAHOE BASIN AND ALPINE COUNTY THIS EVENING. WHILE SOME LOCAL GUSTS UP TO 35 MPH WILL REMAIN POSSIBLE MAINLY SOUTH OF LAKE TAHOE...THE THREAT OF WIDESPREAD STRONG WIND GUSTS HAS DIMINISHED. ALTHOUGH LAKE WATER CONDITIONS WILL CONTINUE TO IMPROVE TONIGHT... LOCALLY CHOPPY CONDITIONS MAY STILL BE ENCOUNTERED NEAR THE NORTH AND EAST SHORES UNTIL LATER THIS EVENING. $$ NVZ003-300400- /O.CON.KREV.HW.W.0006.000000T0000Z-080430T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 751 PM PDT TUE APR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WINDS HAVE DIMINISHED OVER MUCH OF THE RENO AND CARSON CITY AREAS. HOWEVER...LOCAL GUSTS TO 60 MPH WILL CONTINUE IN WIND PRONE AREAS INCLUDING WASHOE VALLEY AND THE FOOTHILLS WEST OF RENO AND CARSON CITY THROUGH 9 PM. CONDITIONS WILL REMAIN HAZARDOUS FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ CAZ073-NVZ001-300800- /O.CON.KREV.HW.W.0006.000000T0000Z-080430T0800Z/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ 751 PM PDT TUE APR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 60 MPH ARE EXPECTED THROUGH LATE TONIGHT. LOCALLY STRONGER GUSTS TO 70 MPH ARE LIKELY IN WIND PRONE AREAS INCLUDING HIGHWAY 395 BETWEEN BRIDGEPORT AND TOPAZ LAKE...NEAR CROWLEY LAKE...AND HIGHWAY 95 WEST OF WALKER LAKE. ALONG THE SIERRA CREST...RIDGE GUSTS OVER 100 MPH ARE EXPECTED THROUGH THIS EVENING. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST IN PORTIONS OF MINERAL AND LYON COUNTIES...WITH VISIBILITY REDUCED TO 3 MILES OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 95 AND ALTERNATE 95. DAMAGE TO TREES...POWER LINES AND PROPERTY COULD OCCUR WITH WINDS OF THIS MAGNITUDE. CONDITIONS WILL REMAIN HAZARDOUS FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ MJD HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 300353 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 853 PM PDT TUE APR 29 2008 ...STRONG WINDS CONTINUING THIS EVENING... A LOW PRESSURE SYSTEM MOVING INTO THE NORTHWEST U.S. WILL CONTINUE TO PUSH A COLD FRONT ACROSS EASTERN CALIFORNIA AND WESTERN NEVADA THIS EVENING...WITH THE STRONGEST WINDS EXPECTED TO OCCUR SOUTH OF INTERSTATE 80. NVZ003-300500- /O.EXP.KREV.HW.W.0006.000000T0000Z-080430T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 853 PM PDT TUE APR 29 2008 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. WIND SPEEDS CONTINUE TO DIMINISH ACROSS THE AREA THIS EVENING. HOWEVER...WIND GUSTS UP TO 35 MPH ARE EXPECTED THROUGH THE NIGHT. LOCAL GUSTS UP TO 55 MPH ARE POSSIBLE IN THE WIND PRONE AREAS SUCH AS WASHOE VALLEY AND THE CARSON CITY...MINDEN AND GARDNERVILLE AREAS UNTIL AROUND MIDNIGHT. $$ CAZ073-NVZ001-300800- /O.CON.KREV.HW.W.0006.000000T0000Z-080430T0800Z/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ 853 PM PDT TUE APR 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PDT WEDNESDAY. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 60 MPH ARE EXPECTED THROUGH LATE TONIGHT. LOCALLY STRONGER GUSTS TO 70 MPH ARE LIKELY IN WIND PRONE AREAS INCLUDING HIGHWAY 395 BETWEEN BRIDGEPORT AND TOPAZ LAKE...NEAR CROWLEY LAKE...AND HIGHWAY 95 WEST OF WALKER LAKE. ALONG THE SIERRA CREST...RIDGE GUSTS OVER 100 MPH ARE EXPECTED THROUGH THIS EVENING. THESE WINDS WILL PRODUCE AREAS OF BLOWING DUST IN PORTIONS OF MINERAL AND LYON COUNTIES...WITH VISIBILITY REDUCED TO 3 MILES OR LESS AT TIMES ALONG PORTIONS OF HIGHWAY 95 AND ALTERNATE 95. DAMAGE TO TREES...POWER LINES AND PROPERTY COULD OCCUR WITH WINDS OF THIS MAGNITUDE. CONDITIONS WILL REMAIN HAZARDOUS FOR DRIVERS OF HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. $$ HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 300747 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1247 AM PDT WED APR 30 2008 CAZ073-NVZ001-300900- /O.EXP.KREV.HW.W.0006.000000T0000Z-080430T0800Z/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ 1247 AM PDT WED APR 30 2008 ...HIGH WIND WARNING WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 1 AM PDT EARLY THIS MORNING. WIND SPEEDS WILL CONTINUE TO DECREASE ACROSS THE AREA OVERNIGHT. HOWEVER...WIND GUSTS TO 30 MPH WINDS CAN STILL BE EXPECTED...WITH GUSTS TO 50 MPH POSSIBLE IN WIND PRONE AREAS. $$ OHARA HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this high wind warning went out at Apr 29, 4:32 AM PDT, 4 hours 52 minutes earlier.
Area forecast discussion, Apr 29, 4:32 AM PDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
432 AM PDT TUE APR 29 2008
.SHORT TERM...
WINDS ARE ALREADY GUSTING 25 TO 35 MPH EARLY THIS MORNING IN FAR
WESTERN NEVADA AND NORTHEAST CALIFORNIA AS THE SURFACE PRESSURE
GRADIENT CONTINUES TO INCREASE AHEAD OF A COLD FRONT CURRENTLY
OVER FAR NORTHWEST CALIFORNIA AND WESTERN OREGON. WITH PYRAMID LAKE
ALREADY GUSTING 25 TO 30 MPH EARLY THIS MORNING...I RAISED A LAKE
WIND ADVISORY FOR PYRAMID LAKE UNTIL THE OVERALL WIND ADVISORY FOR
ZONE 4 KICKS IN LATER THIS MORNING.
SOLID WIND ADVISORIES...ESPECIALLY FROM SUSANVILLE TO GERLACH
SOUTHWARD...STILL LOOKS QUITE GOOD FOR LATE THIS MORNING INTO THE
EVENING PERIOD. THE SURFACE GRADIENT IN THE GFS IS STILL SHOWING
AN IMPRESSIVE 8-10 MB FROM WESTERN TO CENTRAL NEVADA AT 00Z
WEDNESDAY. OUR LOCAL 8 KM WRF MODEL IS PINNING ON THE 20Z-02Z
PERIOD FOR THE STRONGEST WINDS AS THE BEST DAYTIME HEATING
INTENSIFIES THE GRADIENT ALONG AND AHEAD OF THE COLD FRONT. IT
SHOWS A PERIOD OF SCATTERED 40-45 KTS...WITH 50-60 KTS IN THE
FOOTHILLS WEST OF RENO AND SOUTH NEAR HIGHWAY 395...MOST LIKELY
FOR THE TYPICAL WIND PRONE AREAS. THIS JIVES WELL WITH CURRENT
STATEMENT THINKING.
WEDNESDAY WILL FEATURE COOL NORTHWEST FLOW ALOFT AND HIGHS
EXPECTED TO TOP OUT WELL BELOW AVERAGE...WITH THE UPPER 50S TO
LOWER 60S IN THE LOWER VALLEYS SOUTH OF INTERSTATE 80. THURSDAY
WILL BRING A 5 TO 10 DEGREE WARM UP OVER WEDNESDAY WITH LIGHTER
WINDS AND GOOD EARLY MAY HEATING. SNYDER
.LONG TERM...FRIDAY THROUGH MONDAY...
OPERATIONAL GFS AND ECMWF STARTING TO DIVERGE MORE IN THE EXTENDED
FORECAST THIS CYCLE WITH ENSEMBLES CLUSTERING AROUND SUPPORT FOR
BOTH...BUT SLIGHTLY MORE SUPPORT GFS SOLUTION. WHILE BOTH START
WITH A FAIRLY FLAT RIDGE OVER THE RGN ON FRIDAY...BREAKING DOWN AS A
SHORT WAVE TROF CARVES OVER THE RIDGE INTO THE GREAT BASIN. THE
ECMWF IS MUCH MORE AGGRESSIVE WITH BOTH THE TIMING AND AMPLITUDE OF
THIS TROF BY SATURDAY. ECMWF IS PRODUCING MUCH MORE PCPN BY SAT WITH
SOMEWHAT COOLER TEMPS AS CLOSED LOW DEVELOPS OVER THE SIERRA BY SUN
MRNG. GIVEN QUITE DIFFERENT SOLUTIONS HAVE OPTED TO ADJUST VERY
LITTLE FOR FRIDAY AND SAT THIS FORECAST. WILL KEEP LOW POPS IN THE
FORECAST FOR FRI AFTN AND EVENING ACROSS THE FAR NRN CWA BUT NOTHING
FOR SAT YET. AS TRAJECTORY OF THIS SYSTEM TAKES IT OVER THE INTERIOR
PAC NW BEFORE DROPPING INTO THE GREAT BASIN THINK IT MAY BE SOMEWHAT
MSTR STARVED...SO ECMWF IS PROBABLY A BIT OVER DONE WITH PCPN
DEPICTION. OPERATIONAL GFS DOES DEVELOP A CLOSED LOW BY LATE SUN
ACROSS THE ERN GREAT BASIN...MUCH SLOWER AND FARTHER EAST THAN THE
ECMWF. WILL INCREASE POPS SLIGHTLY ACROSS THE FAR ERN AND NE CWA SAT
NIGHT INTO SUN AND BEGIN TO COOL TEMPS A FEW DEGREES. SHORT WAVE
RIDGE SHOULD DEVELOP BY MON BUT MODELS ALSO DIFFER ON ITS AMPLITUDE
AND SPEED OF MOVEMENT TO THE EAST WITH ECMWF SHOWING A MORE
PROGRESSIVE PATTERN. AGAIN ENSEMBLES HAVE SUPPORT FOR BOTH ECMWF AND
OPERATIONAL GFS. WITH MUCH UNCERTAINTY THIS FAR OUT WILL OPT TO MAKE
ONLY MINOR COSMETIC CHANGES TO MONDAY PORTION OF THE EXTENDED. MLF
&&
.AVIATION...
VFR CIGS AND VSBYS EXPECTED TO CONTINUE FOR ALL TAF SITES TODAY AND
THIS EVENING WITH EXCEPTION THAT KLOL MAY SEE BRIEF PERIODS OF
REDUCED VSBYS DUE TO BLOWING DUST. WINDS WILL INCREASE ALL TAF SITES
LATER THIS MORNING WITH KRNO LIKELY EXPERIENCING THE STRONGEST
WINDS. SUSTAINED WINDS OF 20 TO 30 KTS WITH GUSTS TO NEAR 40 KT FROM
THE WEST ARE POSSIBLE LATER TODAY AT KRNO. WINDS WILL BE JUST BELOW
THESE SPEEDS AT OTHER SITES AS WELL. TURBULENCE EXPECTED TO INCREASE
THROUGH THE DAY AS WELL. MLF
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON
FOR NVZ005.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM PDT WEDNESDAY FOR
NVZ001.
LAKE WIND ADVISORY UNTIL 10 AM PDT THIS MORNING FOR NVZ002-004.
WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING
FOR NVZ002>004.
CA...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON
FOR CAZ070-071.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM PDT WEDNESDAY FOR
CAZ073.
LAKE WIND ADVISORY UNTIL 10 AM PDT THIS MORNING FOR CAZ072.
WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING
FOR CAZ072.
&&
HTTP://WEATHER.GOV/RENOThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:24 AM PDT | Dust Storm Warning | REV | Churchill, Lyon, Pershing, Washoe | 10 hr |
Nearby
High Wind Warnings in Nevada, 2008High Wind Warnings in California, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.